# SDR 20001214SH023

- Difficulty date: November 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 5
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AKL - FLT EIA 7558 EVERGREEN.  ON LANDING, NR 5 TIRE BLEW.  ON DEPARTURE WHEN SETTING THROTTLES AT TAKEOFF POWER, NR 1 ENGINE FAILED TO RESPOND.  SUSPECT BROKEN THROTTLE CABLE.  (X)
